On the Even Distribution of Primes Mod P (And Why This is Not a Proof of the Goldbach Conjecture)

This is a preview of subscription content, log in to check access.

References

  1. D. Goldfeld. The elementary proof of the prime number theorem: an historical perspective. http://www.math.columbia.edu/~goldfeld/ ErdosSelbergDispute.pdf.

  2. Ivan Soprounov (1998). A short proof of the Prime Number Theorem for arithmetic progressions. http://www.math.umass.edu/~isoprou/ pdf/primes.pdf.

  3. Andrew Granville (1995). Harald Cramér and the distribution of prime numbers. Scandinavian Actuarial Journal, vol. 1, pages 12–28.

  4. Andrew Granville and Greg Martin (January 2006). Prime number races, American Mathematical Monthly, vol. 113, pages 1–33.

  5. A. E. Ingham (1932). The distribution of prime numbers, Cambridge Mathematical Library.

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Eric Gaze.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Gaze, E., Gaze, J. On the Even Distribution of Primes Mod P (And Why This is Not a Proof of the Goldbach Conjecture). Math Intelligencer 38, 14–21 (2016). https://doi.org/10.1007/s00283-015-9585-2

Download citation

Keywords

  • Prime Number
  • Zeta Function
  • Number Line
  • Mathematical Intelligencer
  • Arithmetic Progression